# SDR DALA2025050903619

- Difficulty date: May 7, 2025
- Submitted: May 9, 2025
- Operation: Air carrier
- Aircraft: N3746H
- Make and model: Boeing 737832
- Aircraft serial: 30488
- Aircraft time: 76,340 hours, 29,251 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0954412) CORROSION INNER CHORD BTW STA 947.5 TO STA 986.5 AND RBL 48 AT AFT G ALLEY AREA. REPLACED INNER CHORD BTW STA 907 TO STA 1016 AND RBL48 AT AFT GALLEY AREA AS PER B737-800 SRM 51-40-02, B737-800 SRM 51-10-02 AND DWG 147A8501.
